# SDR GUUA95552120409A

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 26,720 hours, 31,367 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Strut
- Condition: Discharged
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PASSENGER DOOR VERY HEAVY TO OPERATE GAUGE READS 1,000 PSI.  SERVICED PASSENGER DOOR STRUT TO 1,400 PSI OPS CHECK GOOD.
